# SDR ASAA0957078

- Difficulty date: November 30, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 12,278 hours, 3,645 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFF80052
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 13,836 hours, 4,044 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT CODE 223 120 00 LEFT THROTTLE ALSO DRIVES PAST LIMIT "CARAT" IN CLIMBS / HIGH POWER DEMAND TO PREVENT EXCESSIVE SPLIT & DISCONNECT A/T.  HOLDS OK IN CRUISE A/T ON .  SYNCED WITH RIGHT THROTTLE.  OK IN CRUISE.  TROUBLESHOOTING PER FIM 22 32 00 810 801 FOUND EEC FAULT 73 21281.  PERFORMED FIM TASK 73 27 00 810 805 F00.  REPLACED NR 1 EEC.  CONFIRMATION GOOD, NO ACTIVE FAULTS.  NOTE AUTO THROTTLE SHOWS NO FAULTS DURING CURRENT STATUS TEST.
